| Model Number |
MMT-551LNAP |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had an unexpected restart when they put a new battery.The customer's blood glucose level was unknown.The customer also reported that the insulin pump received random no delivery alarm and rewind process takes longer.The device will not be returned for analysis.